# SDR IPXA09855339

- Difficulty date: February 24, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Activated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SHEAR TIE IN AFT ACCESSORY COMPARTMENT HAS ELONGATED HOLE AT STA 1640 BETWEEN L33L AND 32L.  REMOVED 2EA CLIPS AND 1EA SPLICE PLATE IAW DC8 SRM 51-01-21 REV 78.  INSTALLED REPAIR FORMER PARTS IAW DC8 SRM 53-2-0 FIG 2B SHT 1.
